Top answers from doctors based on your search:
Disclaimer

how to stop night sweats from antidepressants

A member asked:
Dr. Joy Jackson
18 years experience Family Medicine
It : It is very likely that this is a side effect of your current medication and if so then likely the only way it will stop is if you discontinue the medi ... Read More
1
1 thank
Dr. Tedde Rinker
A Verified Doctor answered
A US doctor answered Learn more
Multiple causes: There are several possibilities that could cause this. It sounds persistent enough that you should get a thorough evaluation. Even if it is due to ps ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 57-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Anti-depressants: Two things: 1: You must continue to let your doctor know what is troubling you so changes might be made. 2: A consult with a Psychologist should be ve ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Cynthia Rector
28 years experience Psychiatry
Yes: Night sweats can be a side effect of antidepressants commonly referred to as SNRIs such as Effexor, Pristiq (desvenlafaxine) or Cymbalta. However, ot ... Read More
A 49-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Antidepressants: You should not be using these for any purpose other than psychiatric issues. Although on second thought ssris may be used for premenopausal syndromes.
2
2 comments
1
1 thank
A 24-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Some medications: can cause this type of side effect. But it would be doubtful that you would still have them due to the medication if it was stopped a year ago. Take c ... Read More
A 35-year-old member asked:
Dr. Linda Callaghan
52 years experience Addiction Medicine
Depends: Bromhidrosis or hyperhidrosis can be caused by thyroid diseases or as you found our from antidepressants. First, make sure you shower daily, wear clot ... Read More
A 45-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Low estrogen: Night sweats are especially prevalent during peri-menopause, the time leading up to menopause, because of the dramatic rise and fall in estrogen level ... Read More
A member asked:
Dr.
A Verified Doctor answered
A US doctor answered Learn more
Depends on what you: treat exactly. There are all kinds of herbal supplements that may help. I have had success treating with black cohosh and ginko. You may have to tr ... Read More
A member asked:
Dr.
A Verified Doctor answered
A US doctor answered Learn more
What do want to: treat exactly. There are all kinds of herbal supplements that may help. I have had success treating with black cohosh and ginko. You may have to tr ... Read More
A 20-year-old female asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Prazosin effects: I understand your distress. Thank you for informing that you are 20 years old. It is not clear –for what condition, you are using Prazosin. It is pres ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month